# SDR REXA2013012000010

- Difficulty date: January 20, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 12,780 hours, 8,125 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Unknown
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT FLASHLIGHTS NEED NEW BATTERIES.  REPLACED COCKPIT FLASHLIGHT BATTERIES AS REQUIRED.  FLASHLIGHTS OK FOR SERVICE.
